Search Results

There are 10590 results for: content related to: The unseen population of F- to K-type companions to hot subdwarf stars

  1. A Suzaku survey of Fe K lines in Seyfert 1 active galactic nuclei

    Monthly Notices of the Royal Astronomical Society

    Volume 426, Issue 3, 1 November 2012, Pages: 2522–2565, A. R. Patrick, J. N. Reeves, D. Porquet, A. G. Markowitz, V. Braito and A. P. Lobban

    Article first published online : 15 OCT 2012, DOI: 10.1111/j.1365-2966.2012.21868.x

  2. Degree- and Orbit-Balanced Γ-Designs When Γ Has Five Vertices

    Journal of Combinatorial Designs

    Volume 21, Issue 9, September 2013, Pages: 359–389, Simona Bonvicini

    Article first published online : 30 APR 2013, DOI: 10.1002/jcd.21348

  3. CMB at 2 × 2 order: the dissipation of primordial acoustic waves and the observable part of the associated energy release

    Monthly Notices of the Royal Astronomical Society

    Volume 425, Issue 2, 11 September 2012, Pages: 1129–1169, J. Chluba, R. Khatri and R. A. Sunyaev

    Article first published online : 3 AUG 2012, DOI: 10.1111/j.1365-2966.2012.21474.x

  4. Vertex-Transitive Cubic Graphs of Square-Free Order

    Journal of Graph Theory

    Volume 75, Issue 1, January 2014, Pages: 1–19, Cai Heng Li, Zai Ping Lu and Gai Xia Wang

    Article first published online : 2 JAN 2013, DOI: 10.1002/jgt.21715

  5. Computational aspects of satisfiability in probability logic

    Mathematical Logic Quarterly

    Volume 60, Issue 6, November 2014, Pages: 444–470, Rutger Kuyper

    Article first published online : 22 OCT 2014, DOI: 10.1002/malq.201300015

  6. A fast and accurate method for computing the Sunyaev–Zel'dovich signal of hot galaxy clusters

    Monthly Notices of the Royal Astronomical Society

    Volume 426, Issue 1, 11 October 2012, Pages: 510–530, Jens Chluba, Daisuke Nagai, Sergey Sazonov and Kaylea Nelson

    Article first published online : 18 SEP 2012, DOI: 10.1111/j.1365-2966.2012.21741.x

  7. Non-Critical Vertices and Long Circuits in Strong Tournaments of Order n and Diameter d

    Journal of Graph Theory

    Volume 70, Issue 4, August 2012, Pages: 361–383, S. V. Savchenko

    Article first published online : 25 JUL 2012, DOI: 10.1002/jgt.20615

  8. The clustering of galaxies in the SDSS-III Baryon Oscillation Spectroscopic Survey: cosmological implications of the large-scale two-point correlation function

    Monthly Notices of the Royal Astronomical Society

    Volume 425, Issue 1, 1 September 2012, Pages: 415–437, Ariel G. Sánchez, C. G. Scóccola, A. J. Ross, W. Percival, M. Manera, F. Montesano, X. Mazzalay, A. J. Cuesta, D. J. Eisenstein, E. Kazin, C. K. McBride, K. Mehta, A. D. Montero-Dorta, N. Padmanabhan, F. Prada, J. A. Rubiño-Martín, R. Tojeiro, X. Xu, M. Vargas Magaña, E. Aubourg, N. A. Bahcall, S. Bailey, D. Bizyaev, A. S. Bolton, H. Brewington, J. Brinkmann, J. R. Brownstein, J. Richard Gott, J. C. Hamilton, S. Ho, K. Honscheid, A. Labatie, E. Malanushenko, V. Malanushenko, C. Maraston, D. Muna, R. C. Nichol, D. Oravetz, K. Pan, N. P. Ross, N. A. Roe, B. A. Reid, D. J. Schlegel, A. Shelden, D. P. Schneider, A. Simmons, R. Skibba, S. Snedden, D. Thomas, J. Tinker, D. A. Wake, B. A. Weaver, David H. Weinberg, Martin White, I. Zehavi and G. Zhao

    Article first published online : 25 JUL 2012, DOI: 10.1111/j.1365-2966.2012.21502.x

  9. Nefness of adjoint bundles for ample vector bundles of corank 3

    Mathematische Nachrichten

    Volume 286, Issue 14-15, October 2013, Pages: 1548–1570, Andrea L. Tironi

    Article first published online : 28 MAY 2013, DOI: 10.1002/mana.201000075

  10. Bounds and Constructions on (v, 4, 3, 2) Optical Orthogonal Codes

    Journal of Combinatorial Designs

    Volume 22, Issue 11, November 2014, Pages: 453–472, Lidong Wang and Yanxun Chang

    Article first published online : 11 JUL 2013, DOI: 10.1002/jcd.21362

  11. Pioneer 10 and 11 Spacecraft Anomalous Acceleration in the light of the Nonsymmetric Kaluza–Klein (Jordan–Thiry) Theory

    Fortschritte der Physik

    Volume 63, Issue 11-12, November 2015, Pages: 711–918, M. W. Kalinowski

    Article first published online : 8 OCT 2015, DOI: 10.1002/prop.201500046

  12. Upward Morley's theorem downward

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 303–331, Gábor Sági and Zalán Gyenis

    Article first published online : 6 AUG 2013, DOI: 10.1002/malq.201110048

  13. MULTIVARIATE SUBORDINATION OF MARKOV PROCESSES WITH FINANCIAL APPLICATIONS

    Mathematical Finance

    Rafael Mendoza-Arriaga and Vadim Linetsky

    Article first published online : 19 JUN 2014, DOI: 10.1111/mafi.12061

  14. The resolution of the degree-2 Abel-Jacobi map for nodal curves-I

    Mathematische Nachrichten

    Volume 287, Issue 17-18, December 2014, Pages: 2071–2101, Marco Pacini

    Article first published online : 13 JUN 2014, DOI: 10.1002/mana.201200339

  15. Markovian extensions of symmetric second order elliptic differential operators

    Mathematische Nachrichten

    Volume 287, Issue 16, November 2014, Pages: 1848–1885, Andrea Posilicano

    Article first published online : 25 APR 2014, DOI: 10.1002/mana.201300277

  16. On the strong cell decomposition property for weakly o-minimal structures

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 452–470, Roman Wencel

    Article first published online : 31 OCT 2013, DOI: 10.1002/malq.201200016

  17. Enclosings of λ-Fold 5-Cycle Systems: Adding One Vertex

    Journal of Combinatorial Designs

    Volume 22, Issue 5, May 2014, Pages: 196–215, John Asplund, C. A. Rodger and Melissa S. Keranen

    Article first published online : 26 MAR 2013, DOI: 10.1002/jcd.21345

  18. Edge-disjoint Hamilton cycles in random graphs

    Random Structures & Algorithms

    Volume 46, Issue 3, May 2015, Pages: 397–445, Fiachra Knox, Daniela Kühn and Deryk Osthus

    Article first published online : 2 JUL 2013, DOI: 10.1002/rsa.20510

  19. The Nonsymmetric Kaluza–Klein Theory and Modern Physics A Novel Approach

    Fortschritte der Physik

    M. W. Kalinowski

    Article first published online : 28 DEC 2015, DOI: 10.1002/prop.201500069

  20. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Rong Luo, Zhengke Miao and Yue Zhao

    Article first published online : 5 OCT 2015, DOI: 10.1002/jgt.21997